| Model Number |
RFDE-SI |
| Medical Device Problem Code |
Impedance Problem (2950)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/23/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One simplicity radiofrequency electrode was received for evaluation.The device met specifications for temperature response and no short circuits were detected.No functional anomalies were noted; however the tubing was bent and electrode 3 was fractured but still attached.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the reported fracture remains unknown.
Event or Problem Description
This report is to advise of an event noted during analysis which revealed a fractured electrode.